Alert archive / California / Flash Flood Warnings in 2013
Flash Flood Warning 19, NWS San Diego, CA
NWS San Diego, CA issued this flash flood warning at Jul 22, 2013, 3:13 PM PDT for San Diego County, California. It was in force for 77 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2013, 3:13 PM PDT (22:13 UTC)
- Expired
- Jul 22, 2013, 4:30 PM PDT
- In force
- 77 min
- Issued by
- NWS San Diego, CA
- Area
- Storm-based polygon
- Flood severity
- None
County San Diego County, CA
The radar
The San Diego radar (KNKX), 72 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 3:55 PM PDT | FLASH FLOOD | 10 Se Borrego Springs, CA | ROADWAY FLOODING AT HIGHWAY 78 AND BORREGO VALLEY ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 42 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 10.2 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 938 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
752 WGUS56 KSGX 222213 FFWSGX CAC073-222330- /O.NEW.KSGX.FF.W.0019.130722T2213Z-130722T2330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SAN DIEGO CA 313 PM PDT MON JUL 22 2013 THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A * FLASH FLOOD WARNING FOR... THE ANZA BORREGO DESERT IN EASTERN SAN DIEGO COUNTY... * UNTIL 430 PM PDT * AT 300 PM PDT...DOPPLER RADAR SHOWED A THUNDERSTORM WITH VERY HEAVY RAIN 10 MILES EAST OF SHELTER VALLEY MOVING EAST AT 15 MPH TOWARD THE DESERT. RADAR ESTIMATES SHOW THREE QUARTERS TO AN INCH OF RAIN SINCE 215 PM WITH THIS STORM. * HEAVY RAIN IN NORMALLY DRY WASHES WILL CREATE FLASH FLOODING AND DEBRIS FLOWS IN THE DESERTS EAST OF SHELTER VALLEY THROUGH 430 PM. FLOODING OF HIGHWAY 79 IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS ALONG DRY WASHES AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. LAT...LON 3319 11640 3319 11615 3295 11615 3296 11640 $$ MOEDE
3 follow-up statements
192 WGUS56 KSGX 222219 CCA FFWSGX CAC073-222330- /O.COR.KSGX.FF.W.0019.130722T2213Z-130722T2330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CORRECTED HIGHWAY 79 TO HIGHWAY 78 BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING...CORRECTED NATIONAL WEATHER SERVICE SAN DIEGO CA 313 PM PDT MON JUL 22 2013 THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A * FLASH FLOOD WARNING FOR... THE ANZA BORREGO DESERT IN EASTERN SAN DIEGO COUNTY... * UNTIL 430 PM PDT * AT 300 PM PDT...DOPPLER RADAR SHOWED A THUNDERSTORM WITH VERY HEAVY RAIN 10 MILES EAST OF SHELTER VALLEY MOVING EAST AT 15 MPH TOWARD THE DESERT. RADAR ESTIMATES SHOW THREE QUARTERS TO AN INCH OF RAIN SINCE 215 PM WITH THIS STORM. * HEAVY RAIN IN NORMALLY DRY WASHES WILL CREATE FLASH FLOODING AND DEBRIS FLOWS IN THE DESERTS EAST OF SHELTER VALLEY THROUGH 430 PM. FLOODING OF HIGHWAY 78 IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS ALONG DRY WASHES AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. LAT...LON 3319 11640 3319 11615 3295 11615 3296 11640 $$ MOEDE
553 WGUS76 KSGX 222258 FFSSGX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SAN DIEGO CA 358 PM PDT MON JUL 22 2013 CAC073-222330- /O.CON.KSGX.FF.W.0019.000000T0000Z-130722T2330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN DIEGO CA- 358 PM PDT MON JUL 22 2013 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM PDT FOR EAST CENTRAL SAN DIEGO COUNTY EAST OF SHELTER VALLEY... AT 348 PM PDT...THE STORM EAST OF SHELTER VALLEY NEAR HIGHWAY 78 HAD WEAKENED SINCE 330 PM. RUNOFF FROM EARLIER HEAVY RAINS MAY STILL PRODUCE FLOODING OF NORMALLY DRY WASHES SOUTH OF HIGHWAY 78. A SECOND AREA OF STRONG STORMS HAD FORMED SOUTHEAST OF AGUA CALIENTE SPRINGS NEAR THE TOWN OF CANEBRAKE AND ALONG HIGHWAY S2. STORMS WERE ALSO ON THE EASTERN SLOPES OF THE SAN DIEGO COUNTY MOUNTAINS SOUTHEAST OF MOUNT LAGUNA. FLASH FLOODING IS ALSO POSSIBLE IN THESE AREAS THROUGH 430 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. && LAT...LON 3319 11640 3319 11615 3295 11615 3296 11640 $$ MOEDE
563 WGUS76 KSGX 222334 FFSSGX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SAN DIEGO CA 434 PM PDT MON JUL 22 2013 CAC073-222344- /O.EXP.KSGX.FF.W.0019.000000T0000Z-130722T2330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN DIEGO CA- 434 PM PDT MON JUL 22 2013 ...THE FLASH FLOOD WARNING HAS EXPIRED FOR EAST CENTRAL SAN DIEGO COUNTY... THE THUNDERSTORMS EAST OF SHELTER VALLEY AND SOUTH OF HIGHWAY 78 HAVE WEAKENED. THE THREAT FOR FLASH FLOODING IS THESE AREAS HAS ENDED. HOWEVER...DOPPLER RADAR SHOWED MODERATE SHOWERS CONTINUING OVER THE SAN DIEGO AND IMPERIAL COUNTY BORDER. THE HEAVIEST SHOWERS WERE IN UNPOPULATED AREAS SOUTH OF FISH CREEK AND NORTH OF COUNTY HIGHWAY S2. LAT...LON 3319 11640 3319 11615 3295 11615 3296 11640 $$ MOEDE
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 2:01 PM PDT, 1 hour 12 minutes earlier.
Area forecast discussion, Jul 22, 2:01 PM PDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
201 PM PDT MON JUL 22 2013
.SYNOPSIS...
MONSOONAL MOISTURE REMAINS ENTRENCHED ACROSS SOUTHERN CALIFORNIA.
NUMEROUS THUNDERSTORMS WITH HEAVY RAINFALL WILL CONTINUE FOR THE
MOUNTAINS AND DESERTS TODAY...WITH SOME ALSO EXPECTED IN THE EASTERN
INLAND VALLEYS. DRYING WILL REDUCE THUNDERSTORM CHANCES FOR TUESDAY
WITH DRY WEATHER EXPECTED FOR WEDNESDAY AND THURSDAY. A BRIEF RETURN
OF MONSOONAL MOISTURE IS POSSIBLE FOR FRIDAY FOLLOWED BY GREATER
DRYING FOR THE WEEKEND THROUGH EARLY NEXT WEEK AS A TROUGH OF LOW
PRESSURE DEVELOPS ALONG THE WEST COAST BRINGING DRIER SOUTHWEST FLOW
ALOFT FOR SOUTHERN CALIFORNIA. NIGHT AND MORNING STRATUS WILL
CONTINUE FOR THE COAST AND PORTIONS OF THE VALLEYS.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
NUMEROUS THUNDERSTORMS HAVE FORMED LATE THIS MORNING THROUGH THIS
AFTERNOON OVER THE MOUNTAINS AND HIGH DESERTS...WITH SOME
THUNDERSTORMS POSSIBLY PRODUCING FLASH FLOODS...AND ONE STORM NEAR
BIG BEAR PRODUCING LARGE AMOUNTS OF DIME AND PENNY SIZE HAIL. THE
HIGH AMOUNT OF ACTIVITY TODAY IS NOT SURPRISING...GIVEN THE 12Z
MIRAMAR SOUNDING SHOWING A VERY HIGH PRECIPITABLE WATER OF 1.98
INCHES WITH LIGHT WINDS OUT OF THE EAST AND SOUTHEAST UP THROUGH 400
MB. WITH THE HIGH AMOUNTS OF MOISTURE...AND THE GOOD SURFACE HEATING
DUE TO LESS MID AND HIGH CLOUDS OVER THE AREA THIS
MORNING...THUNDERSTORMS INITIATION WAS EASILY ABLE TO START BY LATE
MORNING. THE LIGHT WINDS MENTIONED IN THE SOUNDING HAVE
CONTINUED...WITH MODELS INDICATING LIGHT AND VARIABLE 700 MB WINDS
AND 500 MB WINDS OF ONLY 5 TO 10 KNOTS. THIS MEANS THAT STORM MOTION
HAS BEEN VERY SLOW...RESULTING IN HEAVY RAINFALL FALLING IN ONE SPOT
AND GREATLY INCREASING THE THREAT OF FLASH FLOODING. THE FLASH FLOOD
WATCH FOR THE MOUNTAINS AND DESERTS CONTINUES THROUGH EARLY THIS
EVENING.
MORNING VISIBLE SATELLITE SHOWED POCKETS OF RADIATION FOG IN THE
INLAND VALLEYS...BUT THIS SHOULD CLEAR OUT AS THE MORNING
PROGRESSES. WE ARE LIKELY TO GET MORE AREAS OF RADIATION FOG FOR
THE INLAND VALLEYS TONIGHT AND TOMORROW MORNING.
THE UPPER LOW...CURRENTLY MOVING TO THE NORTHWEST OVER LA COUNTY
ACCORDING TO WATER VAPOR SATELLITE...WILL CONTINUE TO MOVE TO THE
NORTH THROUGH THE MIDDLE OF THE WEEK AND GET SUCKED UP INTO THE JET
STREAM ALONG THE US/CANADA BORDER. AS THE LOW MOVES FURTHER AWAY
FROM SOUTHERN CALIFORNIA ON TUESDAY...MUCH OF THE MONSOON MOISTURE
WILL GO WITH IT. HOWEVER...WITH PRECIPITABLE WATER VALUES AROUND 1.2
INCHES OR SO ON TUESDAY...STILL MAY HAVE ENOUGH MOISTURE AND
INSTABILITY FOR A SLIGHT CHANCE OF THUNDERSTORMS OVER THE MOUNTAINS
THAT AFTERNOON. THE MID AND UPPER LEVEL FLOW STARTS TO TURN FROM THE
SOUTH TO THE NORTHWEST LATE TUESDAY...AND MOISTURE CONTINUES TO
DECREASE...AS THE LOW CONTINUES TO MOVE NORTH AND A RIDGE TO THE
EAST EXPANDS WESTWARD OVER US.
THE AFOREMENTIONED RIDGE WILL BRING WARMER AND DRIER WEATHER
WEDNESDAY AND THURSDAY...WITH SLIGHTLY SHALLOWER MARINE LAYER
STRATUS MOVING INTO THE COASTS AND WESTERN VALLEYS DURING THE NIGHTS
AND MORNINGS. ON FRIDAY...THE POSITION OF THE RIDGE AXIS GETS PUSHED
SLIGHTLY TO THE SOUTH AND EAST BY AN UPPER LOW WHICH APPROACHES THE
CENTRAL CALIFORNIA COAST FROM THE WEST. THIS CAUSE THE MID AND UPPER
LEVEL FLOW TO SWITCH TO THE SOUTH...AND POSSIBLY BRING UP ENOUGH
MONSOONAL MOISTURE TO BRING THUNDERSTORMS/SHOWERS OVER THE MOUNTAINS
FRIDAY AFTERNOON.
SEASONAL WEATHER WILL CONTINUE THIS WEEKEND...WITH POSSIBLY A DEEPER
MARINE LAYER DURING THE NIGHTS AND MORNINGS AS THE UPPER LOW MOVES
INTO CENTRAL CALIFORNIA AND LOWERS 500 MB HEIGHTS OVER US.
&&
.AVIATION...
222030...COAST/VALLEYS...ONGOING CONVECTION IN THE MOUNTAINS IS
PRODUCING SOME HI AND MID LEVEL CLOUDS...BUT WITH WEAK WINDS ALOFT
THE DEBRIS IS NOT SPREADING OUT OVER THE VALLEYS OR COASTS...THUS
NOT IMPACTING THE COASTAL AIRPORTS. AS THE UPPER LOW/TROUGH MOVES ON
WEST OF THE AREA TODAY AND TONIGHT AND SOME DRYING WILL OCCUR. THE
MARINE STRATUS IS JUST OFF SHORT AND SHOULD FORM/MOVE EASTWARD AFTER
230100Z WITH CEILINGS AT 1000 TO 1500 MSL. CONFIDENCE IS MODERATE TO
HIGH.
MTNS/DESERTS...ON GOING THUNDERSTORMS AND SHRA WILL CONTINUE IN THE
MOUNTAINS AND HIGH DESERTS. SCT TSRA+ WITH BASES NEAR 5000 FT/OR MTN
TOP AND TOPS TO 45 KFT. HEAVIER RAIN SHOWERS THROUGH THIS EVENING
WILL REDUCE VSBY AND OBSCURE THE MOUNTAINS AT TIMES AND LATER
TONIGHT AND WILL BE MORE WIDESPREAD AFTER 230300Z.
&&
.MARINE...
A DECREASE IN SOUTH SWELL TODAY IS TAKING PLACE...BUT ABOVE NORMAL
SWELL WILL CONTINUE THROUGH THE WEEK. HIGH TIDES WILL BE ABOVE 7
FEET MONDAY AND TUESDAY. NOT MUCH IMPACT TO BOATERS...BUT FOR
BEACHGOERS SURF AND STRONG RIP CURRENTS WILL CONTINUE ALONG SOUTH
AND SOUTHWEST FACING BEACHES DUE TO THE HIGH TIDES AND MULTIPLE
LONG-PERIOD SOUTH SWELLS EXPECTED THROUGH THE WEEK. SOME MINOR
COASTAL FLOODING IS POSSIBLE ALONG VULNERABLE LOW-LYING AREAS.
&&
.FIRE WEATHER...
NUMEROUS THUNDERSTORMS WITH WETTING RAINS WILL CONTINUE FOR THE
MOUNTAINS...DESERTS...AND FAR INLAND VALLEYS FOR LATE MORNING
THROUGH EARLY THIS EVENING. WARMER WITH HUMIDITIES STARTING TO
DECREASE TOMORROW...ALTHOUGH WILL STILL BE ENOUGH MOISTURE FOR A
SLIGHT CHANCE OF THUNDERSTORMS WITH WETTING RAINS FOR THE MOUNTAINS
AND DESERTS TOMORROW AFTERNOON...ALTHOUGH THERES A CHANCE THAT
MONSOON FLOW RETURNS BRIEFLY ON FRIDAY.
&&
.HYDROLOGY...
NUMEROUS THUNDERSTORMS WITH HEAVY RAINFALL WILL CONTINUE FOR THE
MOUNTAINS...DESERTS...AND FAR INLAND VALLEYS FOR LATE MORNING
THROUGH EARLY THIS EVENING WITH A HIGH POTENTIAL FOR FLASH FLOODING.
FOR NEW BURN AREAS...USGS FLASH FLOOD GUIDANCE THRESHOLDS ARE 0.3
INCHES OF RAINFALL IN 30 MINUTES OR 0.5 INCHES OF RAINFALL IN AN
HOUR...WHICH IS LIKELY FOR ANY THUNDERSTORMS. MUD AND DEBRIS FLOWS
ARE LIKELY FROM THUNDERSTORMS MOVING THROUGH RECENT BURN AREAS.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...FLASH FLOOD WATCH UNTIL 9 PM PDT THIS EVENING FOR THE APPLE AND
LUCERNE VALLEYS...COACHELLA VALLEY...RIVERSIDE COUNTY
MOUNTAINS...SAN BERNARDINO COUNTY MOUNTAINS...SAN DIEGO
COUNTY DESERTS...SAN DIEGO COUNTY MOUNTAINS.
PZ...NONE.
&&
PUBLIC...HARRISON
AVIATION/MARINE...PIERCEHazardous weather outlook, Jul 22, 4:15 AM PDT, 10 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 415 AM PDT MON JUL 22 2013 CAZ048-055-056-058-060>062-230300- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 415 AM PDT MON JUL 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOUNTAINS...DESERTS...AND INLAND VALLEYS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT NUMEROUS THUNDERSTORMS ARE EXPECTED FROM LATE MORNING THROUGH EARLY EVENING WITH A HIGH POTENTIAL FOR FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED THUNDERSTORMS ARE POSSIBLE FOR TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS REQUESTED FOR 10 AM TO 8 PM TODAY. 17
In the hours before
Special weather statement, Jul 22, 1:48 PM PDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN DIEGO CA 148 PM PDT MON JUL 22 2013 CAZ055-060-222145- SAN BERNARDINO COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS- 148 PM PDT MON JUL 22 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SAN BERNARDINO COUNTY UNTIL 245 PM PDT... AT 142 PM PDT...STORM SPOTTERS REPORTED A STRONG THUNDERSTORM PRODUCING DIME SIZE HAIL COVERING THE GROUND NEAR BIG BEAR CITY...OR 21 MILES NORTHEAST OF YUCAIPA...MOVING NORTH AT 5 MPH. WHILE HAIL IS PROJECTED TO BE LESS THAN THREE-QUARTERS OF AN INCH IN DIAMETER...SUBSTANTIAL ACCUMULATION OF HAIL IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. AREAS AFFECTED BY THIS STORM INCLUDE...BIG BEAR LAKE AND BIG BEAR CITY. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3441 11705 3447 11680 3424 11672 3419 11690 TIME...MOT...LOC 2047Z 171DEG 4KT 3429 11682 HARRISON
Local storm report, Jul 22, 2:03 PM PDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
203 PM PDT MON JUL 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM FLOOD BIG BEAR CITY 34.27N 116.85W
07/22/2013 SAN BERNARDINO CA TRAINED SPOTTER
TWO TO THREE INCHES OF WATER WAS RUNNING ACROSS BIG BEAR
BLVD NEAR GREENWAY DRIVE.
&&
JTAEGERThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 11:33 AM PDT | Flash Flood Warning | SGX | Riverside | 3 hr |
| Jul 22, 12:06 PM PDT | Flash Flood Warning | SGX | San Bernardino | 114 min |
| Jul 22, 1:02 PM PDT | Flash Flood Warning | SGX | San Diego | 118 min |
| Jul 22, 1:06 PM PDT | Flash Flood Warning | SGX | San Bernardino | 3 hr |
| Jul 22, 1:13 PM PDT | Flash Flood Warning | SGX | San Diego | 2 hr |
| Jul 22, 1:36 PM PDT | Flash Flood Warning | SGX | Riverside | 3 hr |
| Jul 22, 1:48 PM PDT | Special Weather Statement | SGX | 57 min | |
| Jul 22, 2:01 PM PDT | Flash Flood Warning | SGX | San Bernardino | 3 hr |
| Jul 22, 3:43 PM PDT | Flash Flood Warning | SGX | San Diego | 2 hr |
Nearby
Flash Flood Warnings in California, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.